# SDR A6WA201310184294

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS ARE CORRODED IN FLOOR SUPPORT STRUCTURE AT FS 349 AND BETWEEN RBL 27 AND RBL 36.  REMOVED THE FASTENERS CORROSION SPREAD TO THE FS 349 BEAM CUT OUT DAMAGE THEN INSTALLED A FILLER & DOUBLER IAW EA 15-2013-449.  REMOVED THE FLOOR SILL AT FS 310-349 TO FOM CORROSION WAS FOUND NEW SEAL FABRICATED AND INSTALLED IAW 51-40-11 AND 51-42-21.
